Higher-order expansions of distributions of maxima in a Hüsler-Reiss model

Détails

Ressource 1Télécharger: BIB_199989A40617.P001.pdf (289.24 [Ko])
Etat: Public
Version: de l'auteur
Licence: Non spécifiée
ID Serval
serval:BIB_199989A40617
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Higher-order expansions of distributions of maxima in a Hüsler-Reiss model
Périodique
Methodology and Computing in Applied Probability
Auteur(s)
Hashorva E., Peng Z., Weng Z.
ISSN
1387-5841 (Print)
1573-7713 (Electronic)
Statut éditorial
Publié
Date de publication
03/2016
Peer-reviewed
Oui
Volume
18
Numéro
1
Pages
181-196
Langue
anglais
Résumé
The max-stable Husler-Reiss distribution which arises as the limit distribution of maxima of bivariate Gaussian triangular arrays has been shown to be useful in various extreme value models. For such triangular arrays, this paper establishes higher-order asymptotic expansions of the joint distribution of maxima under refined Husler-Reiss conditions. In particular, the rate of convergence of normalized maxima to the Husler-Reiss distribution is explicitly calculated. Our findings are supported by the results of a numerical analysis.
Mots-clé
Husler-Reiss max-stable distribution, Higher-order asymptotic expansion, Triangular arrays, Gaussian random vector
Web of science
Création de la notice
12/03/2014 9:12
Dernière modification de la notice
20/08/2019 13:50
Données d'usage